MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT281414
Medical Device Problem Codes Material Invagination (1336); Material Deformation (2976)
Health Effect - Clinical Codes Numbness (2415); Obstruction/Occlusion (2422); Diminished Pulse Pressure (2606)
Date of Event 08/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned for evaluation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a patient was treated with an gore® excluder® aaa endoprosthesis.On (b)(6) 2022, the patient presented with back pain and no pulse or feeling in the legs.The patient received a ct scan which showed that the endograft was occluded and had collapses in the aortic neck.The physician canalized the occluded stent graft and then dilated with a gore® molding and occlusion balloon.The physician also removed thrombus.The patient tolerated the reintervention but is still presenting with neurological symptoms in the legs.
 
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include but are not limited to arterial thrombosis and/or device/native vessel obstruction and, or occlusion.A review of the manufacturing records indicated the lot met pre-release manufacturing specifications.The imaging evaluation performed by a clinical imaging specialist shows findings consistent with the description summary: one set of post-implantation cta imaging is available for evaluation.Anonymized name and no date or demographics on the imaging.3d images show contrast outside the proximal end of the implanted device.Available axial imaging shows: confirmation of compression of the trunk portion of the device.Occlusion throughout the implanted devices consisting of the trunk ipsilateral leg and contralateral leg that extend into the rci and the contralateral leg that extends into the lci.Blood flow appears to reconstitute bilaterally distal to the end of the limbs in both the internal and external iliac arteries.There also appears to be isolated areas of thrombus in the right and left external iliac arteries and a possible dissection present in the lei.Portions of the lei appear to be partially occluded.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
tom hormby
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15442961
Report Number3007284313-2022-02117
Device Sequence Number5672939
Product Code MIH
UDI-Device Identifier00733132622535
UDI-Public00733132622535
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/03/2024
Device Model NumberRLT281414
Device Catalogue NumberRLT281414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2022
Supplement Date Received by Manufacturer06/02/2023
Initial Report FDA Received Date09/17/2022
Supplement Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GORE® DRYSEAL FLEX INTRODUCER SHEATH - DSF1233.GO.
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexUnknown